Electron. J. Diff. Equ., Vol. 2012 (2012), No. 43, pp. 1-11.

Weak solutions for degenerate semilinear elliptic BVPs in unbounded domains

Rasmita Kar

In this article, we prove the existence of a weak solution for the degenerate semilinear elliptic Dirichlet boundary-value problem
  Lu(x)+\sum_{i=1}^n g(x)h(u(x))D_iu(x)=f(x)\quad \hbox{in }\Omega,\cr
  u=0\quad \hbox{on }\partial\Omega,
in a suitable weighted Sobolev space. Here $\Omega\subset\mathbb{R}^n$, $1\leq n\leq3,$ is not necessarily bounded.

Submitted September 17, 2011. Published March 20, 2012.
Math Subject Classifications: 46E35, 35J61
Key Words: Semilinear elliptic boundary value problem; unbounded domain; pseudomonotone operator.

Show me the PDF file (241 KB), TEX file, and other files for this article.

Rasmita Kar
Department of Mathematics and Statistics
Indian Institute of Technology
Kanpur, 208016 India
email: rasmi07@gmail.com

Return to the EJDE web page